A DSM proof of surjectivity of monotone nonlinear mappings

Tom 95 / 2009

A. G. Ramm Annales Polonici Mathematici 95 (2009), 135-139 MSC: 47A52, 47H07, 47J05. DOI: 10.4064/ap95-2-4

Streszczenie

A simple proof is given of a basic surjectivity result for monotone operators. The proof is based on the dynamical systems method (DSM).

Autorzy

  • A. G. RammMathematics Department
    Kansas State University
    Manhattan, KS 66506-2602, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek